Results 1 to 2 of 2
Negative Side Effects of Phen... HELP
  1. #1
    sassiesxy is offline New Member
    Join Date
    Oct 2004
    Location
    USA.
    Posts
    2

    Default Negative Side Effects of Phen... HELP

    Someone help me. Please listen.

    is it just me or does taking phentremine makeyou want to go crazy? I'm serious. I totally want to kill my boyfriend for hardly any good reason. i mean sure there's some reasons, but not to make me feel like I want to kill him. I just recently started taking the pills just 2 weeks ago and it's like, in my head I just want to say to my boyfriend, let's break up and i'm feeling like I'm just trying hard to find excuses to hate him. I feel like it's the medication.
    Actually I know it's the medication. how can I avoid these negative feelings?

    anyways I have to go but please any help I'd appreciate.


    Trisha
    sassiesxy@hotmail.com
    Height: 5'6"
    Age: 21
    SW: 168lbs (10-15-04)
    CW: 155lbs
    GW: 130lbs (2-1-05)

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    you need to be reevaluated by your doctor.I would say you should stop the medication right away if your having feelings or thoughts like you are.Go see your doctor........Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22